WINGESIC 650 TABLET

MAL06081399XZ

Active Ingredient:
Each tablet contains –
Paracetamol BP ….. 650mg

Indications:
For the relief of fever, headache, toothache and mild to moderate pain including dysmenorrhea, conditions involving musculoskeletal pain, myalgias, neuralgias, analgesic after tooth extraction and in teething and earache.

Product Descriptions:
Light yellow coloured, biconvex and hexagon shaped uncoated tablet. The source of gelatin is from bovine.

Presentation:
Bottle of 90’s.